SCHEDULE

Saturday, 11/13/2021

Azure Microsoft 365 Microsoft Teams Power Platform Microsoft Viva

9:30am

Microsoft 365
9:30 AM — 30 min

Welcome to Collabdays Lisbon

10:00am

Microsoft Teams
10:00 AM — 60 min

Approvals in Microsoft Teams

Microsoft Viva
10:00 AM — 60 min

Microsoft Viva – A Plain Speaking Overview

11:00am

Microsoft 365
11:00 AM — 60 min

Zero Admins - Zero Problems

12:00pm

1:00pm

2:00pm

3:00pm

Power Platform
3:00 PM — 60 min

Power BI API Extravaganza!

4:00pm

5:00pm

Microsoft 365
5:00 PM — 30 min

Closing and Raffle

Agenda Management powered by Sessionize.com icon-company icon-blog icon-linkedin icon-other icon-twitter